06-20-2004, 01:30 PM #1
Please Share your experiences on negative effects permanent or temporary you have had
06-20-2004, 02:01 PM #2
I guess no one had had any problems with their cycles. Reason I ask is I want to do a cycle eventually and I read a post by an older member here in his 40's who did a cycle of D-bol in high school and has had severe problems his entire life and said that he has probably shortened his lifespan by quite a few years.
06-20-2004, 02:12 PM #3
iv'e done one cycle it was 500mg/wk test e and had good results no sides nothin bad to say
06-20-2004, 02:45 PM #4Originally Posted by butterface
My point is....just because someone says something is true, this certainly doesn't mean that something is true.
06-20-2004, 02:47 PM #5Anabolic Member
- Join Date
- Jan 2003
a little bit of acne and oily skin.
06-20-2004, 04:02 PM #6
First thing ,some people are more prone to different genetic weakness. Some people have to battle gyno every cycle they do. I have done 10 cycles and havnt had gyno symtoms except for a few days out of a cycle.People that have it in their genetics to loose their hair will loose their hair at a increased rate. Then you have the guys that have their prostates swell up and their nuts ache!! That sh!t would scare the crap out of me but it doesnt seem to bother others, Now this is just speculation but I feel that these are the guys who are gonna have problems with testicular cancer and prostate problems. But I myself have never suffered one time from these symptoms. Then you have the blood pressure/ high cholesterol issue. I take my blood pressure when im on heavy androgens and take garlic for bad cholesterol. I take all my liver protectants and antioxidents. Orals are bad for increased liver values, But the whole thing is over exaggerated!!!!! What originally got this issue started was people taking massive amounts of orals for extented periods of time. What is an extreme amount??? 200mgs of Anadrol 50 everday for a 12 week cycle. I know someone who did that and he is an impressive dude, But these are the people that make orals look bad!! Presciption drugs and even tylenol can do the same to your liver. You know that when your liver trys to oxidize acetaminophine it becomes 7 times more toxic!!!! people that take tylenol all the time can suffer from liver damage as well. Then you have acne, I get acne but I feel its a small price to pay for the muscle. These are the major problems steroid users suffer from. I dont have a problem with any of them except the last.
Now about this guy that claims that taking Dbol had caused permanent damage!!??? The only thing I can think of is if he took so much Dbol or was so sensitive to the substance that he got his blood pressure up to where caused permant heart damage.
This unlikly unless he is an exception and is sensitive or took too much like an idiot!!! Really what this sounds like is a buddy of mine that is a hypochondriac he has taken steroids 3 different times and has yet to finish a cycle, First was winstrol which all he has to say about it is bad things, Then he got ahold off some Deca and against my advise wanted to do a Deca only cycle!! Well I gave him his first injection of either 400mgs or 500mgs i cant remeber but he called me 2-3 days later that he was experiancing all kind of problems. He swore that he was having a heart attack and made his wife take him to the hospital. His blood pressure was up but he wasnt having a heart attack. From this one shot he made the doctor give him a catscan all the differnet tests they do for strokes and heart damage.The doctors told him that there is no detectable heart damage. When you have a stroke or stress the heart you will have certain proteins in your system that these doctors can test for. And he still swears to this day that Deca caused permanent heart damage. He was crying about all this 2-3 days after the first shot!!! With a deconate ester it is impossible for this guy to have complications from Deca with in two days of admistering the drug. Then he went on hormone replacemnet therapy and was prescibed Halotestin . He took this at a dose of 10mgs a day and once again a few days latter in the emergency room. Again the doctors telling him that he want having a heart attack. This guy wants to blame me for injecting the Deca into him. He swears that hes ruined for life!!!! He has also called me up thinking he was gonna overdose because over the coarse of an evening he had taken three 5mg hydrocodones.. He asked how much is too much??????? I told him that it would be very unlikly that he would overdose from 15mgs of vicoden in a 6 hour period, he went to the hospital anyways...
Anyways I bet if this guy is gonna die at an early age it will be from stress!!!
06-20-2004, 04:09 PM #7
Ooh yeah this hypochondriac also has the same impression as the general public when it comes to testosterone , he thinks by taking it im going to have my penis shrivel up and my hair fall out,grow tits, and I am also growing cancers inside my body from the extra hormones. He also thinks that taking vitamins and supplements that are expired will hurt his liver. Hes the most ignorant worrier I have ever met, I could understand if he actually read somthing on the subject and had a ligit concern
06-20-2004, 04:10 PM #8Originally Posted by einstein1905
06-20-2004, 06:14 PM #9
Never had any bad experiences with it...Its a funny thing, when i was on, I was calm and in a great mood...it wasnt until months after i finished that i developed aggression and became impatient, when i wasnt on!!!!!!!!! lol
06-20-2004, 07:54 PM #10
06-20-2004, 08:17 PM #11
I've done 2 long cycles and the only issue I have is acne when the cycle ends (PCT). other than that, I am more calm, relaxed, happy, and a whole lot bigger
06-20-2004, 11:38 PM #12
Test - acne, accelerated hair loss, mild bloat
EQ - acne, accelerated hair loss, bad anxiety and mental sides
Primo - oily skin
Var - NOTHING!
06-21-2004, 12:59 AM #13
06-21-2004, 10:52 AM #14
elevated blood pressure and a slight increase in acne....oh yeah and a sex drive that is insatibale
06-21-2004, 11:01 AM #15Originally Posted by einstein1905
to answer the original question:
3 month cycle:
75 mg tren ED
80-90 mg prop ED
10-20 mg nolva ED
clomid at the end
now i have horrific acne scars. doctor says 6 months to a year to fade, gf says they will probably never go away. doctor recommends laser treatment if they don't go away, my gf is convinced this is what i'll need. i absolutely will not take my shirt off infront of anyone except my gf anymore.
06-21-2004, 11:04 AM #16
to be completley honest, hard on's bother me the most. lets face it, it gets to be kinda a pain in the ass walkin around with a 3/4 hard on all ****in day
06-21-2004, 11:08 AM #17Originally Posted by clockworks
holy ****...look at what the cat dragged in
06-21-2004, 11:13 AM #18Originally Posted by mass junkie
06-21-2004, 11:49 AM #19
I have only 1 side effect - bigger muscles:-)
06-21-2004, 11:49 AM #20
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)